On the ergodicity condition of random walks with a periodic control sequence
Part of the Lecture Notes in Mathematics book series (LNM, volume 1546)
Unable to display preview. Download preview PDF.
- G. Fayolle, n random walks arising in queuering systems: ergodicity and transience via quadratic forms as Lyapounov functions I, Queueing Systems: Theory and Appl., S (1989), pp. 167–184.Google Scholar
- V. Doorn, The transient state probabilities for a queueing model where potential cuestomers are discouranged by queue length, 18 (1981), pp. 499–506.Google Scholar
- L. G. Afanas'eva and E. V. Bulinskaja, Stochastic Processes in the Theory of Queues Storages, Moscow State Univ. Publ., Moscow, 1980. (In Russion.)Google Scholar
© Springer-Verlag 1993